# SDR UALA2012061503293

- Difficulty date: June 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 82,513 hours, 13,294 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: S210T13056
- Part serial: 87
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP, LIGHT ON.  EICAS MSG 'RIGHT PACK TEMP 'DISPLAYED.  PERFORMED BITE CHECK THAT REVEALED BAD PACK EXHAUST ACTUATOR.  REMOVED AND REPLACED RIGHT PACK EXHAUST ACTUATOR.  WORKS OK.  NO FAULTS.
